# SDR MALA060268

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 14,823 hours, 13,901 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Rt Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI, RIGHT WHEEL BRAKE FROZEN AND AIRCRAFT WOULD NOT MOVE.  REMOVED AND REPLACED RT IB BRAKE, TIRE, BRAKE FAN HOUSING, BRAKE FAN DUCT, HARNESS FOR IB FAN AND SPEED SENSOR AND AXLE.
